MathSciNet Relay Station
MathSciNet bibliographic data
MR1933725 (2004c:47096b) 47F05 (35J15 42B20 47B44)
Hofmann, Steve; Lacey, Michael; McIntosh, Alan The solution of the Kato problem for divergence form elliptic operators with Gaussian heat kernel bounds. Ann. of Math. (2) 156 (2002), no. 2, 623–631.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement